Partial Differential Equations
Calderón–Zygmund estimates for measure data problems
Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 437-442.

New existence and regularity results are given for non-linear elliptic problems with measure data. The gradient of the solution is itself in an optimal (fractional) Sobolev space: this can be considered an extension of Calderón–Zygmund theory to measure data problems.

On établit de nouveaux résultats d'existence et régularité pour des problèmes elliptiques non-linéaires avec données mesures. Le gradient de la solution appartient lui-même à un espace de Sobolev (fractionnaire) optimal, ce que l'on peut considérer comme une extension de la théorie de Calderón–Zygmund aux problèmes avec données mesures.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.02.005
Mingione, Giuseppe 1

1 Dipartimento di Matematica, Università di Parma, Viale G.P. Usberti 53/a, Campus, 43100 Parma, Italy
@article{CRMATH_2007__344_7_437_0,
     author = {Mingione, Giuseppe},
     title = {Calder\'on{\textendash}Zygmund estimates for measure data problems},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {437--442},
     publisher = {Elsevier},
     volume = {344},
     number = {7},
     year = {2007},
     doi = {10.1016/j.crma.2007.02.005},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.02.005/}
}
TY  - JOUR
AU  - Mingione, Giuseppe
TI  - Calderón–Zygmund estimates for measure data problems
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 437
EP  - 442
VL  - 344
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.02.005/
DO  - 10.1016/j.crma.2007.02.005
LA  - en
ID  - CRMATH_2007__344_7_437_0
ER  - 
%0 Journal Article
%A Mingione, Giuseppe
%T Calderón–Zygmund estimates for measure data problems
%J Comptes Rendus. Mathématique
%D 2007
%P 437-442
%V 344
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.02.005/
%R 10.1016/j.crma.2007.02.005
%G en
%F CRMATH_2007__344_7_437_0
Mingione, Giuseppe. Calderón–Zygmund estimates for measure data problems. Comptes Rendus. Mathématique, Volume 344 (2007) no. 7, pp. 437-442. doi : 10.1016/j.crma.2007.02.005. http://www.numdam.org/articles/10.1016/j.crma.2007.02.005/

[1] Adams, D.R. A note on Riesz potentials, Duke Math. J., Volume 42 (1975), pp. 765-778

[2] Adams, R.A. Sobolev Spaces, Academic Press, New York, 1975

[3] Benilan, P.; Boccardo, L.; Gallouët, T.; Gariepy, R.; Pierre, M.; Vázquez, J.L. An L1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Volume 22 (1995), pp. 241-273

[4] Boccardo, L.; Gallouët, T. Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal., Volume 87 (1989), pp. 149-169

[5] Boccardo, L.; Gallouët, T. Nonlinear elliptic equations with right-hand side measures, Comm. Partial Differential Equations, Volume 17 (1992), pp. 641-655

[6] Boccardo, L.; Gallouët, T.; Orsina, L. Existence and uniqueness of entropy solutions for nonlinear elliptic equations with measure data, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 13 (1996), pp. 539-551

[7] Campanato, S. Proprietà di una famiglia di spazi funzionali, Ann. Scuola Norm. Sup. Pisa (3), Volume 18 (1964), pp. 137-160

[8] Dal Maso, G.; Murat, F.; Orsina, L.; Prignet, A. Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Volume 28 (1999), pp. 741-808

[9] Dolzmann, G.; Hungerbühler, N.; Müller, S. Uniqueness and maximal regularity for nonlinear elliptic systems of n-Laplace type with measure valued right hand side, J. Reine Angew. Math. (Crelles J.), Volume 520 (2000), pp. 1-35

[10] Greco, L.; Iwaniec, T.; Sbordone, C. Inverting the p-harmonic operator, Manuscripta Math., Volume 92 (1997), pp. 249-258

[11] Lieberman, G.M. A mostly elementary proof of Morrey space estimates for elliptic and parabolic equations with VMO coefficients, J. Funct. Anal., Volume 201 (2003), pp. 457-479

[12] Littman, W.; Stampacchia, G.; Weinberger, H.F. Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa (3), Volume 17 (1963), pp. 43-77

[13] Mazzucato, A.L. Besov–Morrey spaces: function space theory and applications to non-linear PDE, Trans. Amer. Math. Soc., Volume 355 (2003), pp. 1297-1364

[14] Mingione, G. The Calderón–Zygmund theory for elliptic problems with measure data http://www.unipr.it/~mingiu36 (Preprint, September 2006; available at)

[15] Stampacchia, G. Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Volume 15 (1965), pp. 189-258

Cited by Sources: